# SDR GTIA2017011201739

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 23,724 hours, 10,992 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN & COCKPIT FUMES DURING CRUISE AND DECENT . TROUBLESHOT CABIN & COCKPIT ODOR IAW TSM 05-50-00-810-831-A. FOUND CAUSE OF FUMES TO BE THE NR 2 ENGINE BLEED .
